# SDR AALA202512011796

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N322TH
- Make and model: Boeing 737-8
- Aircraft serial: 68102
- Aircraft time: 7,799 hours, 2,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 21C EMERGENCY LIGHT FELL OFF. SECURED EMERGENCY LIGHT PANEL ON SEAT 21C. PER CMM 25-23-67.
